RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1426–1428 (Mi de10023)  

Short Communications

Extension of classes of exactly solvable degenerate systems of Fedorov equations by means of dual $n$-numbers

E. A. Ermolaev

Institute for Applied Optics Academy of Sciences of Belarus, Mogilev

Full text: PDF file (474 kB)

English version:
Differential Equations, 1999, 35:10, 1448–1451

Bibliographic databases:
UDC: 517.957
Received: 16.07.1999

Citation: E. A. Ermolaev, “Extension of classes of exactly solvable degenerate systems of Fedorov equations by means of dual $n$-numbers”, Differ. Uravn., 35:10 (1999), 1426–1428; Differ. Equ., 35:10 (1999), 1448–1451

Citation in format AMSBIB
\Bibitem{Erm99}
\by E.~A.~Ermolaev
\paper Extension of classes of exactly solvable degenerate systems of Fedorov equations by means of dual $n$-numbers
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1426--1428
\mathnet{http://mi.mathnet.ru/de10023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757723}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1448--1451


Linking options:
  • http://mi.mathnet.ru/eng/de10023
  • http://mi.mathnet.ru/eng/de/v35/i10/p1426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019